# SDR ASAA2016010414640

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 1,871 hours, 607 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 35,000 FT NR 2 BLUE GENERATOR OFF LIGHT ILLUMINATED.  SHOWS 0 VOLTS, 0 FREQ, NO OTHER WARNING OR CAUTION LIGHTS ILLUMINATED.  APU STARTER AND BUS COVERED.  ACFT GROUNDED.  SWAPPED APU GSU BOX TO NR 2 ENGINE, OPS GOOD. SWAPPED NR 2 ENGINE GSU BATTERY BOX TO APU POSITION.  RESET IDG NR 2 ENGINE OPS ENGINE, GOOD VOLTS AND FREQUENCY IAW AMM 24-00-00-440-801.
